# SDR CHQA20140526175

- Difficulty date: May 26, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N270SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145304
- Aircraft time: 31,563 hours, 29,760 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 26,404 hours, 23,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RT AFT WING EMER LIGHT WAS FOUND TO BE INOPERATIVE.  MX REPLACED THE LIGHT BULB.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
